- April 11, 2015 at 10:35 pm #171076
meepmeepParticipantTopics: 1Replies: 0
<span style=”color: #000000; font-family: arial, sans-serif; font-size: 13px; line-height: 17px; white-space: pre-wrap;”>I’ve been having a rash on my face that looks like an allergic reaction since about the 3rd week of the candida diet. I am taking probiotics and supplements in low doses (oil of oregano, grapefruit seed extract, garlic extract, capryl) I was not a big coffee drinker (maybe once a week) before starting the diet, and ate relatively healthy and mostly gluten free. So I don’t think its the withdrawal symptoms from that. At week 5 I went out with a friend and had 2-3 beers, and the next morning my face was completely rash free! When I went back on the diet over the course of the next week, the rash came back. As an experiment, the other day I drank 2 more beers, and the rash dissipated over night again. Do you know why something like this would happen? I thought I might be allergic to the supplements but I don’t now that the reaction dissapears so quickly.</span>April 12, 2015 at 2:07 pm #171079
rasterParticipantTopics: 104Replies: 6838
I would get your allergies tested but it could be related to liver health perhaps…maybe the alcohol is activating your liver or promoting it work or something like that?
-rasterApril 12, 2015 at 9:13 pm #171080
ymParticipantTopics: 0Replies: 2
I had a similar issue, got weird rash on my stomach at the end of week one of strict diet + some oil of oregano. After reading some older posts, i wonder if it’s caused by candida die-off. In your case beer may have slowed it down or stopped it, so less toxins in your blood = rash disappearing. What worked for me is applying coconut oil on the affected area and drinking lots of water and blood cleansing herbal teas
The topic ‘weird reaction (allergy rash)’ is closed to new replies.